RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2005, Volume 46, Number 3, Pages 523–532 (Mi smj984)  

This article is cited in 3 scientific papers (total in 3 papers)

On automorphic tuples of elements in computable models

S. S. Goncharova, V. S. Harizanovab, J. F. Knightc, A. S. Morozova, A. V. Rominad

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences
b George Washington University
c University of Notre Dame
d Max Planck Institute for Informatics

Abstract: A criterion is obtained for existence of two isomorphic but not hyperarithmetically isomorphic tuples in a hyperarithmetical model. This criterion is used to show that such a situation occurs in the models of well-known classes.

Keywords: model, computability, computable model, hyperarithmetical model, automorphism, recursive automorphism, admissible sets, recursive model, constructive model, Scott rank, quantifier rank, automorphic tuples

Full text: PDF file (257 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2005, 46:3, 405–412

Bibliographic databases:

UDC: 510.8
Received: 10.11.2004

Citation: S. S. Goncharov, V. S. Harizanova, J. F. Knight, A. S. Morozov, A. V. Romina, “On automorphic tuples of elements in computable models”, Sibirsk. Mat. Zh., 46:3 (2005), 523–532; Siberian Math. J., 46:3 (2005), 405–412

Citation in format AMSBIB
\Bibitem{GonHarKni05}
\by S.~S.~Goncharov, V.~S.~Harizanova, J.~F.~Knight, A.~S.~Morozov, A.~V.~Romina
\paper On automorphic tuples of elements in computable models
\jour Sibirsk. Mat. Zh.
\yr 2005
\vol 46
\issue 3
\pages 523--532
\mathnet{http://mi.mathnet.ru/smj984}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2164557}
\transl
\jour Siberian Math. J.
\yr 2005
\vol 46
\issue 3
\pages 405--412
\crossref{https://doi.org/10.1007/s11202-005-0043-9}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000229958200004}


Linking options:
  • http://mi.mathnet.ru/eng/smj984
  • http://mi.mathnet.ru/eng/smj/v46/i3/p523

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Fokina E.B. Harizanov V. Melnikov A., “Computable Model Theory”, Turing'S Legacy: Developments From Turing'S Ideas in Logic, Lecture Notes in Logic, 42, ed. Downey R., Cambridge Univ Press, 2014, 124–194  mathscinet  isi
    2. Montalban A., “a Robuster Scott Rank”, Proc. Amer. Math. Soc., 143:12 (2015), 5427–5436  crossref  mathscinet  zmath  isi  elib  scopus
    3. Dimitrov R., Harizanov V., Morozov A., “Automorphism Groups of Substructure Lattices of Vector Spaces in Computable Algebra”: Jonoska, N, Pursuit of the Universal, Lecture Notes in Computer Science, 9709, eds. Beckmann A., Bienvenu L., Springer Int Publishing Ag, 2016, 251–260  crossref  mathscinet  zmath  isi  scopus
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:171
    Full text:45
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018